Tinnitus can be caused by many things. The ringing you hear in your ear is actually your ear trying to heal itself. Not saying that your ear is making a sound its just the way our brain interprets the injury to your ear. And I'm using the term "injury" loosely. Certain medications can effect the viscosity of the ear drum and fluids mimicking an injury. Seroquel is riddled with bizarre side effects. Its not listed specifically as a side effect but could be a symptom of another side effect. Unless there was damage done to the ear it should go away after time. The ear slowly heals and cannot fully repair itself if enough damage is done. The only relief I know of is White Noise. I also know that noise cancelling headphones work too. I hope this helps.
13 Nov 2017
Since I began taking Seroquel Oct of 2016, I had constant "noise" from both ears. The monotone noise is like the sound of soft snow landing on ground; or twinkling stars. It doesn't resemble a high pitch piercing sound. However, this noise does intensify at peculiar times, always in both ears. It lasts up to 5-10 seconds, then the tone returns to the "normal" key of sound. I hear it: in shower; in bathroom with fan on; outdoors and in. And so it goes... anywhere, everywhere. No sound except my voice when I talk. Thank goodness after taking my dose at bedtime, I hear nothing after falling asleep. I wake up in morning, that sound begins again.
12 Jan 2018
I have been taking Seroquel 200mg xr for severe insomnia for about five years now and it did give me those results tinitis in my right ear its annoying but yes permanent you can reduce the ringing volume by vitamins and healthy eating
23 Oct 2018
I have had a ringing in my right ear since I had surgery. I have been on Hydrocodone before with previous surgeries. The only difference is the Seroquel 100mg. I believe this might be the issue. I have also experienced confusion and vertigo. It definitely helps me sleep, but I am not sure if it's worth it.
4 days ago
I have the same thing in my left ear. I've been on the Seroquel for 3 months. First I thought it was from going off clonazepam which actually worked for me. New PCP will not prescribe the clonazepam and was put on the Seroquel. Which I don't think really helps me sleep or with my anxiety. I'm supposed to take 150mgs. But can't handle the side effects and lowered my dose to 50mgs. Now PCP has sent me to a neurologist who wants to do hundreds of $ worth of tests. I also have numbness on the left side of my face. And vision problems. Do you notice any of these? The more research I do on this drug the more I think that it should not be prescribed to certain people. It has also messed up my thyroid and hormones. Plus raised my cholesterol which was already high.
Why do doctors not look into the side effects of these drugs before they put or keep their patients on? I'm going to give his office a call and try to explain why I should not be on this drug. And see what alternative he has to offer. Already tried many no luck so far. Hope you can get your Dr to listen to you and no you are not alone. Good luck.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 9 Jan 2019), Cerner Multum™ (updated 14 Jan 2019), Wolters Kluwer™ (updated 7 Jan 2019) and others. Refer to our editorial policy for content sources and attributions.